I am a 52 year old black male. The doctor gave me 50,000 I.U. of Vitamin D to take for 12 weeks. I stopped after 1 week. I had terrible side effects, which I am still experiencing now, a little. There is still some insomnia, frequent urination, flu-lke aches, some mental confusion, dry mouth, and a little constipation. When will that one dosage be completely out of my system?
Had Bad Side Effects After One Dosage of Vitamin D 50,000 I.U?
- 27 Jul 2015 by richmond1963
- 29 July 2015
that is a fairly high dose of vitamin D. as far as the time frame for it to leave your system, I'd suggest to consult a pharmacist. if you can't get an answer then consult your prescriber. I'd say start with a pharmacist first, they are usually pretty knowledgable. Hope it gets better for you soon, those are some farily serious adverse effects. it might be better to consult your prescriber right away
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vitamin D Deficiency - what is best way to treat vitamin defficiencey- 3,000 to 5,000 has not helped
Updated 17 Sep 2009 • 1 answer
Updated 3 days ago • 72 answers
Updated 30 Nov 2010 • 1 answer
Updated 10 Sep 2014 • 1 answer
Updated 20 Feb 2016 • 1 answer